# SDR DHL2007784

- Difficulty date: November 9, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BELOW NR 7 SPOILER HAS FALSE SPAR LOWER CHORD ANGLE REPAIR DOUBLER CRACKED AND WITH GAP UNDER DOUBLER.  REPAIR MADE PER BOEING SERVICE BULLETIN 727-57-158 REV 1 DATED MARCH 30, 1989.
